Register

If this is your first visit, please click the Sign Up now button to begin the process of creating your account so you can begin posting on our forums! The Sign Up process will only take up about a minute of two of your time.

Follow us on Facebook Follow us on Twitter Linked In Flickr Watch us on YouTube Google+
Page 5 of 5 FirstFirst ... 345
Results 41 to 47 of 47
  1. #41
    Unregistered
    Guest
    I will agree that it is the amp. I have gotten used to that feeling though so sleep comes easy now. I think its when you first get on the amp. That junk is the super soldier serum of the real world. Junk gets you super beasted out and in hulk mode.

  2. #42
    Unregistered
    Guest
    It gave me diarrhea

  3. #43
    Unregistered
    Guest
    wow! i thought it was me having this problem. so i guess it is true. I have trouble sleeping at night ever since i've been using this product. im on week 7 day 2 and the results are ridiculous! i've gained so much mass and i've defined all my muscles. i'm super happy with the stacks im using. but i do have alot of trouble sleeping. but overall this product is awesome and has my two thumbs up. i need to find out if the sleeping issue is bad or not.

  4. #44
    Unregistered
    Guest
    i have been using this product about 2 months, and i have noticed it the my penny getting larger, is any one got this kind of result, because if it is then i have to stop.

  5. #45
    Unregistered
    Guest

    Devil

    If been taking this product twice a day for the past week and notice I've become short tempered. Does it cause mood swings?

  6. #46
    Unregistered
    Guest
    just a friendly reminder ... this product is a protein ... protein is to help build your muscles ... protein is not to give you a workout pump ... it is not a pre-workout upper .. if you want a pump, try jack3D, or C4 type of products

  7. #47
    Unregistered
    Guest
    Has anyone had any problems with this product making their hair super oily? I have never had oily hair in my life and week after taking this, I now have this sticky oily hair the crown of my head. I wash my hair every day and normal shampoo will not get it out. I have been having to use dawn dish washing soap to get it somewhat normal. I had been taking the wheybolic extreme 60 for about 5 days and one night I got out of the shower and after I blow dried my hair, I thought maybe I forgot to rinse the conditioner out. But then the next night I made sure to shampoo twice and get all the conditioner out. And still, this sticky oily hair on the crown of my head. It's the weirdest thing ever. I have read other forums of this just happening out of the blue to random people, but no connection to the wheybolic 60. Any thoughts?


Page 5 of 5 FirstFirst ... 345

Similar Threads

  1. Replies: 4
    Last Post: 04-07-2011, 02:49 PM
  2. Replies: 0
    Last Post: 11-20-2010, 02:16 PM
  3. GNC Pro Performance® AMP Amplified Wheybolic Extreme 60™?
    By Sinforoso. in forum Fitness & Nutrition
    Replies: 0
    Last Post: 07-27-2010, 04:19 PM
  4. Replies: 0
    Last Post: 07-10-2010, 04:42 AM
  5. Replies: 0
    Last Post: 06-14-2010, 08:00 PM

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
All times are GMT -4. The time now is 04:00 AM.
Powered by vBulletin® Version 4.2.5
Copyright © 2019 vBulletin Solutions Inc. All rights reserved.